Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | Zentralblatt MATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Selivanov Boris Ivanovich
(recent publications)
| by years | scientific publications | by types |



   2016
1. B. I. Selivanov, V. P. Chistyakov, Diskr. Mat., 28:2 (2016), 92–107  mathnet  crossref  mathscinet  elib
2. Boris I. Selivanov, Vladimir P. Chistyakov, “Limit theorems for the number of successes in random binary sequences with random embeddings”, Discrete Math. Appl., 26:6 (2016), 355–367  mathnet  crossref  isi

   2014
3. A. M. Zubkov, B. I. Selivanov, “Ob odnoi statistike dlya proverki odnorodnosti polinomialnykh vyborok”, Diskretnaya matematika, 26:3 (2014), 30–44  mathnet  crossref  mathscinet  elib; A. M. Zubkov, B. I. Selivanov, “On a statistic for testing the homogeneity of polynomial samples”, Discrete Math. Appl., 25:2 (2015), 109–120  crossref  mathscinet  isi  elib  scopus

   2011
4. A. M. Zubkov, B. I. Selivanov, “Ob odnoi statistike dlya proverki odnorodnosti polinomialnykh vyborok”, Mezhdunarodnyi kongress po informatike. Informatsionnye sistemy i tekhnologii (g. Minsk, 31 oktyabrya–3 noyabrya 2011 g.), ch. 1, BGU, Minsk, 2011, 74–76


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017